Feynman integrals for a class of exponentially growing potentials

Kuna T, Streit L, Westerkamp W (1998)
JOURNAL OF MATHEMATICAL PHYSICS 39(9): 4476-4491.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We construct the Feynman integrands for a class of exponentially growing time-dependent potentials as white noise functionals. We show that they solve the Schrodinger equation. The Morse potential is considered as a special case. (C) 1998 American Institute of Physics.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL PHYSICS
Band
39
Zeitschriftennummer
9
Seite
4476-4491
ISSN
PUB-ID

Zitieren

Kuna T, Streit L, Westerkamp W. Feynman integrals for a class of exponentially growing potentials. JOURNAL OF MATHEMATICAL PHYSICS. 1998;39(9):4476-4491.
Kuna, T., Streit, L., & Westerkamp, W. (1998). Feynman integrals for a class of exponentially growing potentials. JOURNAL OF MATHEMATICAL PHYSICS, 39(9), 4476-4491. doi:10.1063/1.532520
Kuna, T., Streit, L., and Westerkamp, W. (1998). Feynman integrals for a class of exponentially growing potentials. JOURNAL OF MATHEMATICAL PHYSICS 39, 4476-4491.
Kuna, T., Streit, L., & Westerkamp, W., 1998. Feynman integrals for a class of exponentially growing potentials. JOURNAL OF MATHEMATICAL PHYSICS, 39(9), p 4476-4491.
T. Kuna, L. Streit, and W. Westerkamp, “Feynman integrals for a class of exponentially growing potentials”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 39, 1998, pp. 4476-4491.
Kuna, T., Streit, L., Westerkamp, W.: Feynman integrals for a class of exponentially growing potentials. JOURNAL OF MATHEMATICAL PHYSICS. 39, 4476-4491 (1998).
Kuna, T, Streit, Ludwig, and Westerkamp, W. “Feynman integrals for a class of exponentially growing potentials”. JOURNAL OF MATHEMATICAL PHYSICS 39.9 (1998): 4476-4491.